# SDR ABXA2023050988

- Difficulty date: December 5, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 99,746 hours, 45,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32212
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED A CRACK COMMON TO FUSELAGE SKIN P/N 143T3221-2 AT STA 781 AND STR 38L. THE CRACK LENGTH IS 0.5” AND THERE ARE NO REPAIRS IN 767-200 SRM. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REPAIRED PER ABX-REA-5335-64790-00.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
